Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What treatment should be done for the acne on my back which is in my spine and painful ?

i have acne on my back when it pops it has a hard white pit they are only on my spine though which makes it very painful
Asked On : Mon, 27 Jun 2011
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
it is acne or perspiration dermatitis.
no chance of seborrhic ds as it is not occur on back and in this way.
so dont worry about it
u need to apply clindamycin lotion over back twice a day
never prick or popped it
wear cotton cloths
use antiperspirant powder to prevent new lesion
drink more water
better to consult dermatologist
Answered: Mon, 27 Jun 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
You might have this problem due to dandruff in your hair,
This may be due to seborrhic dermatitis,
As these are very painful there may be infection.
Take antibiotic medicine and apply triple action cream.
ok and bye.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor